Hello there, I'll keep this as brief as possible, while giving all the details needed. Basically, I'm freaking out. I've been on the pill since July, and have taken it perfectly. Any time I've been on antibiotics, I've used condoms for the remainder of the cycle, plus first 7 days in the next one, just to be safe. However anytime I've been on antibiotics before, I'd been using condoms anyway, or hadn't had sex very recently. (My boyfriend and I only get alone time on the weekend). Well, this past Thursday, around 9 PM, we had sex, no condoms. Somewhere between then and Saturday night I contracted a UTI, and went to the ER Sunday at midnight, because I couldn't wait until after hours opened at 2 pm. I took my first dose of antibiotics (Keflex) at 3:30 AM. The doctor and nurse said it wouldn't interfere with my pill (Sprintec). I knew better, and planned on using back up when we did have sex again, but I haven't felt up to that yet. It's now Wednesday, and I'm having lots of egg white cervical mucous. I'm assuming it means my pill isn't working. Should I be worried about Thursday night? I noticed pain in my ovaries on Monday, it felt like maybe ovulation. Also, my period was supposed to start this coming Monday, but I'll be on antibiotics until Tuesday. Should I expect that to be late? I'm freaking out beyond belief, as I really don't want to make the decision about a pregnancy, and I'm always responsible, so I hate that it may come to that. Final question: should I use back up just the first 7 days of my pack, or the entire next month, given the high chances I've ovulated? Thank you to ANYONE who can help, as I'm just going nuts.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2011 • 1 answer
Posted 20 Feb 2012 • 1 answer
Posted 2 Dec 2014 • 1 answer
I was an antibiotic and I finished taking it 7days ago, when will the pill start taking full effect?
Posted 22 Feb 2015 • 1 answer
Posted 19 May 2015 • 1 answer